# SDR CALA0700337

- Difficulty date: July 7, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N14652
- Make and model: Boeing 737-500
- Aircraft serial: 28913
- Aircraft time: 25,209 hours, 13,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 19C WAS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT SEAT 19C REF AMM 33-51-81.  OPS CHECK GOOD.
